| Model Number |
PED-425-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Infarction, Cerebral (1771); Embolus (1830)
| Date of Event |
11/26/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that post-op, the patient experienced an asymptomatic stroke/cerebral infarction, distal embolism at the target blood vessel area.The patient was undergoing surgery for treatment of a saccular, left c4 paraclinoid/parasellar aneurysm with a max diameter of 10.0 mm and a 6.8 mm neck diameter.It was reported that the patient experienced an asymptomatic stroke/cerebral infarction, distal embolism at the target blood vessel area.It was noted as not serious and the patient recovered with a confirmation date of (b)(6) 2018.Treatment included aspirin and c lopidogrel.A causal relationship with the equipment/procedure could not be denied.